# SDR IPXA2016040501658

- Difficulty date: March 15, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70461
- Condition: Corroded
- Location: L38 Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO LONGERON 38L HAS CORROSION BETWEEN BS 5-53 AND 5-93.  ACCOMPLISHED PERMANENT REPAIR ON CENTER CARGO LONGERON 38L FROM BS 5-53 TO 5-93 IAW SRM 53-00-05, REPAIR FIG 201/202.
